# SDR DALA2019030801529

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON METALIC FLOOR PANEL BTW R1 DOOR SCUFF PLATE AND FLOOR PANEL 221EF. (CPAX). NRC 00612: CORROSION LEVEL 2, METALIC FLOOR PANEL BTW R1 DOOR SCUFF PLATE AND FLOOR PANEL 221EF WAS REPLACED PER DGW #9957828 REV.: AB. (LP #0973822)
